# SDR ASAA11710176

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 29,976 hours, 13,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR LIGHT TRACK AT SEAT ROW 9 10 15 17 AND 24 T MOON MAT AND G 2 TO ROW 8 IS CRACKED.  REMOVED AND REPLACED PHOTOLUMINESCENT FLOOR LIGHT TRACK IAW ASA B737NG AMM 33 51 15.
